Skip to content

The City of Gold Coast is proud to present Gold Coast Business Week 2019.
Don't miss a week-long calendar of business events designed to put your business way ahead.


The signature event, Gold Coast Way Ahead, will be back this year headlined by some of Australia's leading entrepreneurs on Friday 12 July. 

Register for all your events in one spot

Select a quantity using the drop down below and complete the fields to begin your registration. Once registered, you can select which event/s you plan to attend.

GCBW19 & Gold Coast Way Ahead : Full Calendar Access

  • Gold Coast Business Week 2019

    Free & Ticketed

Calendar of events

To register for any of these business events, use the registration above. You will be prompted to select any business events you wish to attend during GCBW19.

7:30 AM - 9:00 AM
16 Nexus Way, Southport QLD

Get Up Gold Coast : Champagne breakfast networking event

Kick Off GCBW19 with the Champagne breakfast networking event @ COHORT

Celebrating the innovators, leaders and entrepreneurs of the Gold Coast. 
Keynote presentation, canape breakfast, coffee and champagne. 

 

COHORT

Duration: 1.5 hours
Cost: $29.00
8:00 AM - 10:00 AM
Online business tool

Growth & Profit diagnostic tool

MGI Gold Coast delivers the City’s Growth Accelerator Program.  This free business growth and profits solutions (GPS) diagnostic tool will help you identify where you should best focus your attention to achieve the greatest improvements in your business.

Are you serious about growing your business? Spend 5 minutes completing this tool to uncover your top 3 business growth and profit opportunities.

This tool will:

  • Identify the top opportunities to grow profits in your business
  • Prioritise where to focus your attention in your business
  • Achieve a starting point for a strategic discussion

Click here to start the GPS diagnostic tool

 

MGI Gold Coast

Duration: 2 hours
4:00 PM - 7:00 PM
Lvl 1, 1805 Gold Coast Hwy, Burleigh Heads

ABA Legal Group : Business strategies, finance and growth

ABA Legal Group are hosting a workshop at their offices in Burleigh Heads to enable you to better understand your business through new strategies, opportunities and negotiating outcomes to strengthen your growth for world domination.

We will keep presentations short to ensure you remain engaged. Plus get involved in an interactive and fun negotiating experience followed by the opportunity to network with drinks and canapes on our beautiful deck.

ABA Legal Group

Duration: 3 hours
5:30 PM - 8:30 PM
4/87 West Burleigh Rd, Burleigh Heads

Commercialising creativity & culture

BEST FOR: Small business owners, Owners and managers looking for new ‘out of the box’ marketing ideas, Start up creatives who want some genuine advice without the sales pitch, Business students, Entrepreneurs In general

 

KEY TOPICS: Connecting with potential customers, Customer culture, Image is everything… websites, social media and bleached hair! Q&A
Light snacks and good times guaranteed


Michael Huxley is a Gold Coast native who’s making waves in the creative education space with a business model that is as innovative as the programs it promotes. The Huxley School Of Makeup is a multi-award winning, industry endorsed and nationally recognised education provider which last year took out the the title of the Number 1 Ranked Makeup School in Australia and Asia Pacific! With a rep like this, HUXLEY attracts students from around the country and overseas, who aspire to become masters of their chosen disciplines.

Michael is a National Telstra Business Awards finalist and a two time Winner of the Young Entrepreneur Of the Year for Arts and Culture. Michael’s experience working with government agencies, on International campaigns, major productions and growing a start up business from scratch gives him a unique take on many of the challenges facing small and medium size businesses. During Gold Coast Official Business Week, Michael will break down the key moves which took HUXLEY from a small local business to one of the most reputable makeup education providers in the world! Michael’s charismatic vibe will undoubtably keep you captivated and is a must see experience on your business week calendar!
 

Huxley School Of Makeup

Duration: 3 hours
Cost: $25.00
8:30 AM - 10:30 AM
3/37 Connor St, Burleigh Heads

Power-Up Your Marketing

If your company's approach to marketing is usually reactive and you find it hard to determine what's working or what your ROI and ROAS is, then this workshop is for you! This interactive masterclass will take you through the steps of building succinct and powerful marketing and advertising strategies, as well as the best approach for building a marketing calendar and budget for the financial year 2019-2020.

Lemon Tree Marketing

Duration: 2 hours
10:00 AM - 12:00 PM
Lvl 2, 35-39 Scarborough St, Southport

The Power of Content @ Businesshub Southport

Lead your business to success by taking control of your content, humanising your brand and navigating the social scene. 
What your content says and how it is presented is vital for your business. This workshop is designed to help you.
- Create content that delivers the right message to the right audience at the right time
- Learn effective strategies on using social media to enhance reputation and generate business
- Learn how a data-driven approach will fuel stronger, smarter and more efficient storytelling in the marketplace

Led by three industry experts:
- Melinda Rogers: Award-winning journalist and finalist in the 2018 Gold Coast Young Entrepreneur of the Year Awards
- Michael Jacobson: Award-winning journalist and best-selling author
- Cameron Pegg: Award-winning editor, content strategist and speaker

Very Media

Duration: 2 hours
Cost: $29.00
4:00 PM - 6:00 PM
140 Bundall Rd, Bundall

Springboard for Growth

Springboard for Growth: Getting the basics right so your business is ready for success.

Hear from the Head of Bell Legal Group’s new Embark business division and Chaz Prezident from Whitehouse Private Wealth.

Bell Legal Group

Duration: 2 hours
4:30 PM - 6:30 PM
16 Nexus Way, Southport QLD

Students meet Industry night

Are you an aspiring entrepreneur or an innovator wanting to tap into the next big idea? Whether you’re a student looking to get started or a seasoned campaigner seeking to connect with like-minded souls, the Entrepreneurship and Innovation Student and Industry Night is your opportunity to engage with, and hear from, industry professionals as they provide valuable insights and highlight the pathways for their future careers. Learn from the experience of a diverse collective of entrepreneurs and understand how to better navigate the potential pitfalls as you aspire towards your own enterprising career.

Students, innovators and entrepreneurs are invited to join us at this free event with the opportunity to learn from each other through an exchange of ideas, as well as understanding how the Gold Coast is supporting startups while extending professional networks.

Guest speakers include:

Dian Tjondronegoro – Deputy Head (Research), Business Strategy and Innovation, Griffith University

Jackie Babbage – Entrepreneur and Co-Founder, Gifting Owl

Ben Howe – CEO, Co Spaces and Cohort

James Gilmour, Director & Co-Founder of Gilmour Space Technologies

Following the panel discussion there will be networking opportunities over drinks & canapes.

StudyGC

Duration: 2 hours
6:00 PM - 8:00 PM
1/49 Lemana Ln, Miami

Past, Present & Future for GC startups

Gold Coast’s home for creatives, Hotel Miami, will be hosting an event focussing on technology, innovation and co-working environments.

Take advantage of connecting with like-minded individuals and hear panellists: George Fidler, Baden U'Ren and Kyle McGinty provide their expertise and insights on the opportunities for Gold Coast start-ups.

Hotel Miami

Duration: 2 hours
6:00 PM - 8:00 PM
Crn Christine Ave & Galeen Dr, Burleigh

City Library Program : Connecting through social media

Say goodbye to social media overwhelm. This workshop will cover how to optimise your current channels, how to craft and plan your content strategy, our favourite tools to help you manage your channels and the basics of Facebook and Instagram advertising. This is an interactive workshop, so bring your laptop and we can help you execute some of the concepts we'll cover.

Hosted as part of the City of Gold Coast Library Program Business skills workshop. This workshop is at the Burleigh Waters Library.

City of Gold Coast -Libraries

Duration: 2 hours
8:00 AM - 9:00 AM
Online business tool

Growth & Profit diagnostic tool

MGI Gold Coast delivers the City’s Growth Accelerator Program. This free business growth and profits solutions (GPS) diagnostic tool will help you identify where you should best focus your attention to achieve the greatest improvements in your business.

Are you serious about growing your business? Spend 5 minutes completing this tool to uncover your top 3 business growth and profit opportunities.

This tool will:

  • Identify the top opportunities to grow profits in your business
  • Prioritise where to focus your attention in your business
  • Achieve a starting point for a strategic discussion

Click here to start the GPS diagnostic tool

MGI Gold Coast

Duration: 1 hour
9:00 AM - 2:00 PM
Emerald Lakes TC; 3027 The Blvd, Carrara

Know Your Numbers – They are the Secret Language of Your Business

Seminars of this kind would have a ticket price of $1,495+GST, however, in support of Gold Coast Business Week, MWM Advisory will be running this session free of charge as a part of James’ contribution to the Gold Coast Business Community.

This will include a workbook full of effective resources, an MWM Advisory gift pack and is fully catered with some of the Gold Coast’s best food.

Here are a few of the takeaways you’ll leave with on July 10th.

The Secret Language of Your Business top 5:

1.         Why Numbers are so important? 
Numbers are the language of business. They show what’s working and what’s not. Do you understand your numbers? Are you sure that what you are doing is working?

2.         What are the key elements of the Profit & Loss? 
The main three elements included in your profit and loss report are your sales, the cost of sales, and overheads. Are you across yours?

3.         Why do we need a Balance Sheet? 
The balance sheet is a snapshot of the financial strength of a business at a given point of time. What does your balance sheet reflect about your business?

4.         What is Break-Even point and why it’s so important?
The break-even point is the point at which your sales revenue exactly covers the cost of running your business. Are you breaking even or are you just breaking?

5.         How do I know if my Business or my Start-up idea is financially viable?
The whole purpose of your business is to make profit. It’s your return for the effort, money and assets you put into your business.

Level 4 Emerald Lakes Town Centre, 3027 The Boulevard, Carrara

MWM Advisory

Duration: 5 hours
9:00 AM - 12:00 PM
7/4 Leda Dr, Burleigh Heads

Web Strategy Workshop

This event is a MUST for every single business owner who wants to dominate their online marketing strategy.

Planning for online dominance doesn't have to be boring or hard and let's face it if you do it yourself it probably won't get done.  Instead, we have 3 expert speakers in the room to share with you what will be working in 2019, the tools and systems you need and a plan to get it done.  It's going to be dynamic, energetic, fast-paced and powerful!

Here is what you will walk away with:
DIGITAL FOOTPRINT
Understand what a best practice digital footprint looks like and the pieces of the puzzle that make this up.

TOOLS
The tools required to bring it all together and execute so you get the biggest bang for your buck and stop wasting time on strategies that don't work.

PLAN TO GET IT DONE
Leave the room with an actionable, ready to execute plan.

Five by Five

Duration: 3 hours
Cost: $29.00
9:00 AM - 11:00 AM
36 Laver Dr, Robina

Grow your business through the Art of Ethical Sales

ISR have grown 100% year on year since inception, founders Ryan & Jack proved their sales ability by adding 3 Australian entrepreneur powerhouses from channel Ten's Shark Tank, to the ISR board in March 2018.

This will be a 2-hour immersion into ISR Trainings award-winning SWISH sales methodology.

You will learn in 5 quick steps how to communicate your message to market clearly and with value.

You will also understand ISR's flagship negotiation process, the negotiation ladder. This will allow you to enter any sales interaction with confidence, knowing what to say, in what order to maximise meetings and ultimately, sales.

ISR Training

Duration: 2 hours
9:30 AM - 12:00 PM
Lvl 2, Oracle East, 3 Oracle Blvd, Broadbeach

Brand Like a Boss : From solopreneur to fortune 100

Learn how to brand just like a Fortune 100 company with no budget. Marketing and Branding Strategy are often too expensive for small business's so join us as we provide insight into the branding tools the big boys use and how as a Solopreneur or small business owner you can brand as well as them. Following the workshop our venue hosts, Sea FM & Gold FM have offered a tour of the radio station so you can see firsthand how a brand can come to life through radio. Learn how your Brand Architecture and Buyer Personas impact your creative and how they can come to life through marketing.

For those who arrive at 9.30am we have arranged a meet and greet with BOTH the Sea FM and Gold FM Morning Radio teams. Don't miss your opportunity to meet them.

Branding Workshop starts at 10am.

BRANDiT

Duration: 2.5 hours
12:00 PM - 2:00 PM
The Rocket, 203 Robina TC Dr, Robina

Connecting Business : Business lunch w Duncan Free

Join the team at onPlatinum and Gold Medalist Duncan Free for a fun and relaxed networking lunch hosted at their HQ in the Rocket Building Robina.

Gold didn’t come easy for Olympic rower Duncan Free. His road to sport’s most prestigious recognition took courage, determination and a patience unwilling to bow time, frustration, or failure. Listen as Duncan shares his story and how you can apply his gold medal performance to your business.

Suite 1402 Level 14 The Rocket, 203 Robina Town Centre Drive

onPlatinum ICT

Duration: 2 hours
1:00 PM - 3:00 PM
4/26 Expo Court, Ashmore

Looplabs Connect : Secrets to maintaining business brand

Looplabs workshop is aimed to help new and existing business owners to demystify the processes behind the creation and maintenance of a brand. Our team of experts will share key information about the design industry to give you great insight when searching for a business to represent your company's digital arm.

After this workshop you will know:
-  the average cost of developing and maintaining a small brand
-  how to set up milestones during the development process
-  how to optimise your SEO according to budget to crawl to the top of Google
-  how to measure KPI's and monitor project timelines
-  the importance of good communication with the designers

During this event all attendees will be automatically entered in Looplabs exclusive giveaway. The details about the prize will be disclosed during the event.

We will see you there!

LoopLabs

Duration: 2 hours
3:30 PM - 5:00 PM
Crn Bundall Rd & Slatyer Av, Bundall

Beyond 2020 : Business growth and new opportunities

Beyond 2020: Mapping a path for your business in changing times. The focus of this roundtable session hosted by Gold Coast Leaders CEO, Michael I'Anson and KPMG Gold Coast Partner Jeff Frazer is to provide business owners a forum to identify opportunities, better understand the environment they operate within and gain the tools to start to navigate a path forward.

This workshop will provide participants access to two leading Gold Coast business figures. It will focus on providing attendee's a two-hour session designed to specifically help company directors and founders to look at ways to diversify their offering, expand operations and identify any potential opportunities to leverage the networks provided by the two hosts.

This forum is open for 10 businesses only and is designed to provide each participating business access to industry experts, mentoring and networks that can help company owners achieve their goals. These are the core components of the Gold Coast Leaders program.

Hosted at KPMG boardroom - 11th Floor, Corporate Centre One, Corner Bundall Road and Slatyer Avenue Bundall

QLD Leaders Gold Coast

Duration: 1.5 hours
4:30 PM - 6:30 PM
16 Nexus Way, Southport QLD

AusBiotech Industry Event @ Cohort Southport

Hosted in collaboration with the Gold Coast Health and Knowledge Precinct at the new COHORT Southport.

The future prosperity of the biotech industry in Queensland relies heavily on the State’s health and knowledge precincts that facilitate cross-fertilisation of ideas and transfer of technology across clinical organisations, research organisations and industry.

There will be an overview of the State Government’s 10-year roadmap for continued growth and how the investment into heath and knowledge precincts have been a key driver for growth, being the foundation for connection and innovation for the industry.

You will hear from a panel of representatives from leading companies in SE Qld and their perspectives on the opportunity and growth of the industry in the region and also the future of their niche areas within the industry.

BioBriefing and BioCheers bring together AusBiotech members and others in the life sciences, therapeutics, medical technology (devices and diagnostics), food and agricultural biotechnology sectors.

Drinks and appetisers will be provided.

4:30pm - 5:40pm BioBriefing (presentations and panel session)
5:40pm - 6:30pm BioCheers networking

Note: Members of Ausbiotech have compliementry entry to the event and can simply register on the AusbioTech website: www.ausbiotech.org/events/event/qld-biobriefing-biocheers-july-2019

 

AusBiotech

Duration: 2 hours
Cost: $45.00
7:00 AM - 8:30 AM
165 Duringan St, Currumbin

Greater Southern Gold Coast Chamber : Business Breakfast

July Breakfast Event - presented by Jann Stuckey, State Member for Currumbin.

Venue TBC and futher event details coming soon!

GSGC

Duration: 1.5 hours
9:00 AM - 10:30 AM
Lvl 2, 64 Marine Parade, Southport

Gold Coast City Design Roundtable

The Gold Coast City Design Roundtable will bring together the city's leaders in planning, urban design and related disciplines to discuss the strategic imperatives for the city's future and collaborative opportunities to champion and showcase the role of city planners and designers in imagining and delivering that future.

Urbis Gold Coast

Duration: 1.5 hours
9:00 AM - 5:00 PM
Lvl 1, 7 Short St, Southport

Mentoring for Growth

Talk to mentors on matters including business strategy, marketing, management and governance, technology, intellectual property, market and export expansion or investment readiness, to name just a few.  Mentoring can be done face-to-face, via Skype or at Queensland Government small business events across the state, depending on what suits your needs.

Process is:
Your details will be forwarded to State Government where you will be contacted and ask to provide a Mentee Brief to complete before your session.

Sessions will consist of either a 60 minute Mentee Chat or 1.5hr Panel Session (which will be determined from your registration details).

 

Dept. Employment, Small Business & Training

Duration: 8 hours
4:00 PM - 6:00 PM
36 Laver Dr, Robina

Entrepreneurial Journey

Hear from successful entrepreneurs about their fascinating journey. Learn from their ups and downs and uncover the secrets of their success.

The Gold Coast Innovation Hub

Duration: 2 hours
Cost: $39.00
5:00 PM - 9:00 PM
9 Hamilton Ave, Surfers Paradise

Future of Business Tech for Business Leaders

Come to the Gold Coast most spectacular events destination, to enjoy networking, cocktails and canapes at SkyPoint Q1, Level 78 Observation deck.

Mingle with the most prominent business owners and entrepreneurs of the Gold Coast.

Hear from Australia’s premier IT firm, BITS Technology Group, on the cutting edge technology that is available – now – exclusively to Gold Coast Businesses, ahead of anyone else in Australia.

This is a not to be missed event.

BITS Technology Group

Duration: 4 hours
Cost: $9.00
6:30 PM - 8:00 PM
Lindfield Rd & Sr John Overall Dr, Helensvale

City Library Program : Advice for your new business from a Forbes 30 under 30

Join Gold Coast entrepreneur, Charlie Ercan Founder of Unique Muscle, who was recently named on the Forbes 30 under 30 list for a workshop focusing on the key areas every entrepreneur should be fine tuning when starting their business including motivation, time management and budgeting. Charlie will be hosting a networking session following the one hour workshop.

Hosted as part of the City of Gold Coast Library Program Business skills workshop- this workshop is at the Helensvale Library.

City of Gold Coast -Libraries

Duration: 1.5 hours
8:00 AM - 9:30 AM
Currumbin Alley

Surfing is a piece of Cake

Get out of your comfort zone! and also learn how equity should be a piece of cake.

Cake and its partners will run through some cool concepts and ideas on how to use your equity to grow your business.

Enjoy one of the most beautiful spots on the Gold Coast and spend some time with the Cake team and their friends.

All levels welcome. Surfboards and wetsuits will be provided if you need it.

Coffee and cake afterwards too!

Cake

Duration: 1.5 hours
12:00 PM - 5:00 PM
The STAR Gold Coast

Gold Coast Way Ahead Fri 12 Jul

Take part in this year’s signature event Gold Coast Way Ahead on Friday 12 July Tickets are $79.

Gold Coast Way Ahead will feature a panel of influential entrepreneurs including Glen Richards, Steve Baxter and Chris Riddell. This exclusive opportunity will cover several topics including emerging business trends, AI and marketing to today’s consumer.

Gold Coast Way Ahead

Chris Riddell

Chris Riddell is an award winning global futurist and industry recognized... More

Glen Richards

DR. GLEN RICHARDS GREENCROSS AUSTRALIA Glen is the founding Managing Director of Greencross and... More

Steve Baxter

Steve Baxter is one of Australia’s most successful tech entrepreneurs, an active investor... More

Duration: 5 hours
Cost: $79.00
2:00 PM - 3:00 PM
The STAR Gold Coast

Session 1 : New Kids on the block : AI, blockchain & robotics

As part of the signature event, Gold Coast Way Ahead Friday 12 July, we have 3 panel sessions running simultaneous.

Please select ONE of the session streams you wish to attend

Panel announcement coming soon!

Duration: 1 hour
2:00 PM - 3:00 PM
The STAR Gold Coast

Session 2 : Marketing & the new consumer : customisation, experience & service

As part of the signature event, Gold Coast Way Ahead Friday 12 July, we have 3 panel sessions running simultaneous.

Please select ONE of the session streams you wish to attend

Panel announcement coming soon!

Taryn Williams

Taryn Williams is one of Australia’s most popular female entrepreneurs and digital... More

Mia Plecic

Mia Plecic is undoubtably one of Australia's most successful up and coming entrepreneurs. Mia... More

Norm Black

An enthusiastic Byron Bay local with a love of travel, business, sport and taking risks. I... More

Sam Mangan

An award winning publicist, Sam is trusted by some of the worlds biggest brands and celebrities... More

Duration: 1 hour
2:00 PM - 3:00 PM
The STAR Gold Coast

Session 3 : Riding the wave : business success & the new economy

As part of the signature event, Gold Coast Way Ahead Friday 12 July, we have 3 panel sessions running simultaneous.

Please select ONE of the session streams you wish to attend

Panel announcement coming soon!

Nick Bell

Nick Bell is recognised as one of Australia’s leading entrepreneurs under the age of 40... More

Layton Mills

Layton Mills is the founder and managing Director of CannPal Animal Therapeutics... More

Chris Gilbert

Chris has a professional background in corporate finance and management consulting at Deloitte... More

Eden Shirley

Eden Shirley is the Founder and CEO of AutoGuru.com.au, one of the Gold Coast's fastest growing... More

Duration: 1 hour

Need to get in touch?

Use the contact form to get in touch and we will respond to you shortly.

City of Gold Coast